I have a son that has recently developed rudimentary breasts, as a result of the medication that he is taking for his mental conditions. I do not feel comfortable talking about the mental disabilities that he is suffering from, and I am kind of concerned about calling them disabilities. But he does think like I do, and that much is evident. I have been reading about the risperdal gynecomastia side effects, and it is pretty horrifying. At least, I find the situation to be more than a bit disturbing, but much to my displeasure, it seems to be the case, that my son is suffering from the condition, and that, it may be a result of the medications that he is currently taking.
I really would have never thought that a medication that is used to treat a psychological issue, could cause such a profound physiological change in the body. It is enormously concerning, and also something that has taken me completely by surprise. At first, it looked like my son was growing pectoral muscles as young age, but after a little bit of time, it was very clear that is not what was going on.
I would say that I am close to being horrified by this situation. I do not know how it will be resolved, but the preliminary indications are that my son is going to need to have surgery. He is too young to have to have surgery for something as senseless as this in the first place. It really seems to be ridiculous that something like this could even happen in the modern world. My family is going to do all that it can, though, to move past this situation. I am also sure that my son will make a recovery, and that he will be able to bounce back. I know that he has a lot of potential in him.